# SDR REXA2013032200398

- Difficulty date: March 18, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N824AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8024
- Aircraft time: 17,611 hours, 15,253 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HAS CHAFING ON INBOARD END OF UPPER SKIN CAUSED BY CONTACT WITH SEAL.  BLENDED WITHIN LIMITS IAW SRM 55-00-31.
